MathSciNet Relay Station
MathSciNet bibliographic data
MR2512929 65L99 (65R20)
Biazar, J.; Ghazvini, H.; Eslami, M. He's homotopy perturbation method for systems of integro-differential equations. Chaos Solitons Fractals 39 (2009), no. 3, 1253–1258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement